# SDR UPS02838577

- Difficulty date: May 23, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT C3 DOOR RAMP PANEL FOLDING DOOR SUPPORT FITTING IS CRACKED.  REMOVED PANEL AND FOUND SKIN CRACK FABRICATE NEW SKIN IAW DAC DWG 97540 58.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  REMOVED SUPPORT FITTING LOCATED NEW FITTING AND DRILLED EXISTING FASTENERS IAW DC8 SRM 51-1-24, INSTALLED SUPPORT FITTING AND SKIN IAW DC8 SRM 51-1-24.
